# SDR ASAA2014071708596

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 25,907 hours, 7,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULLNOSE INTERIOR EMERGENCY SPOTLIGHT AT ROW 18L INOPERATIVE. ACFT GROUNDED.  REPLACED THE LAMP FOR 18L BULLNOSE EMERGENCY LIGHT. OPS NORMAL.
